# SDR ASAA2024050849672

- Difficulty date: May 8, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 60,989 hours, 18,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750124
- Condition: Cracked
- Location: Bs 747-767 Rbl14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK RBL14 IS CRACKED AT STA 767 & 747. GROUNDED - YES. REMOVED DAMAGE TRACK AND INSTALLED NEW TRACK IAW B737-800 SRM 53-00-53-2R-3 REPAIR.
